# SDR IPXA09855325

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 89,172 hours, 26,418 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC RT OUTBOARD FLAP XF 227 DAMAGE: PREVIOUS REPAIR.  REPLACED REPAIR IAW REO G-12745 AND IPXA EO DC8-5720-32994-A.
